# SDR 95ZZZM567

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N837JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 736
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE13
- Condition: Out Of Adjust
- Location: Entry Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 4020 - ABORTED FIRST TAKEOFF FOR DOOR CAP, PERFORMED CHECKLIST.  ABORTED SECOND FOR CAP, RETURNED TO GATE.  DEFERRED ENTRY DOOR CAPTION.  FOUND DOOR MICROSWITCH OUT OF ADJUSTMENT.  ADJUSTED SWITCH IAW BAE MM 52-70-00.
